# SDR DALA2023041002788

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 DURING H CHECK, TWO DENTS WERE FOUND ON FR20A (A5377263600600) AT STGR40RH LEVEL AT FWD CARGO COMPARTMENT CUTOUT DOOR AREA. THERE ARE NO ALLOWABLE DAMAGE LIMITS NEITHER REPAIRS FOR THESE DENTS IN THE A330 SRM 53-21-12. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR LOC. ON DOOR CUTOUT LOCATED LATERAL FRAME 20A IN FWD CARGO COMPARTMENT AS PER ER/A 606848-14. (2707332)
